# SDR HEEA063345

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Condition: Malfunctioned
- Location: Rpm Warning
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER GENERATOR'S RPM WARNING LIGHT WILL FLICKER AT ROLLER.
